# SDR J7SA202005298001

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N415FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010032
- Aircraft time: 2,494 hours, 1,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHT NOT ARMED AMBER CAS MESSAGE ILLUMINATED WHEN EMERGENCY LIGHT SWITCH IN ARMED POSITION OR ANY OTHER POSITION.  REMOVED AND REPLACED THE FORWARD AND AFT EMERGENCY LIGHT BATTERIES.  PERFORMED SATISFACTORY SYSTEM OPERATIONAL TEST.  WORK PERFORMED IAW AMM 33-51-01.
